# SDR DALA1108523210

- Difficulty date: February 4, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 62,624 hours, 27,722 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND PATH LIGHT AT ROW 14 INOPERATIVE AND WIRES PULLED FROM CONNECTOR.  NEW CONNECTOR  INSTALLED AND TESTS OK.(2011-00082)
